# SDR SWAA2022012663427

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 29,961 hours, 13,564 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 141FW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL #141FW HAS 2 EA CRACKS ON BOTTOM OF PANEL WITHIN 2 INCHES OF EDGE ; / [01] ACCOMPLISHED EA 1-A25-4142 MXI #M-21-125-00669 ACCOMPLISH PERMANENT REPAIR BY REPLACING DAMAGED PANEL OR REPAIR -25EA-03644
